A 20-year-old female asked:
Been on lo estrogen fe for a year very light periods. this time i had horrible cramps on just the left side. and medium/heavy bleeding. what do i do??? should i be worried??
1 doctor answer • 1 doctor weighed in
Dr. John Berrymananswered
Obstetrics and Gynecology 56 years experience
Menstrual pain ?'s: If you have missed the start of a pack of bcp's more than a couple days after the last "sugar" pills (placebos) pregnancy can occur. See your gyn physician for an exam and get a serum HCG to be certain about pregnancy. With heavy bleeding, clots can obstruct the cervical canal,and strong cramps can occur as the clot is pushed out of the womb.
Created for people with ongoing healthcare needs but benefits everyone.
41 viewsAnswered >2 years ago
Last updated Sep 23, 2020
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.